Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Obesity due to hormonal imbalance, have slip disc. How can I reduce weight?

hi, my name is meher iam 34yrs old suffering frm obesity due to harmonal imbalance and also slip disc now i started taking cal mag d and fiber does fiber helps in reducing weight i do regular walking for 30mins and stoped intake of rice & eat only wheat roties for 3 times a day. plz help for my weight i wil be thankful to u thanx.
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hi Mehar plz tell me your weight. If your weight is due to harmonal imbalance then you have to consume your tablet of harmone properly. Taking fibres food alone will not give u weight loss. U have to have balanced diet and five meal course per day. And u walk only for 30min which is very less, you should it for hour for better result. Its good that u hve avoided rice but u should also substitute wheat with multigrain which is far effective. Change your oil to rice brain which has less trans fat. Take care and do revert if you feel. Bye and happy dieting.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor